# SDR SWIA200921935

- Difficulty date: July 2, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 18,135 hours, 15,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING LEVEL EMERGENCY FLOODLIGHT INOP.  (FLT 6330)  RELAMPED EMERGENCY LIGHT.
